# SDR FDEA201710162966

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 31,233 hours, 21,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 72713
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 INTERIOR AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE M730 POWER SUPPLY BATTERY PACK  IAW AMM 33-51-07-2, OPS CHECKED GOOD.
